MAUDE Adverse Event Report: TEOXANE SA TEOSYAL RHA 2; IMPLANT, DERMAL, FOR AESTHETIC USE

TEOXANE SA TEOSYAL RHA 2; IMPLANT, DERMAL, FOR AESTHETIC USE
Model Number RHA® 2 (1ML)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 11/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vascular complications are rare serious side effects, although widely known and documented in the context of filler injections.They are related to the accidental injection of the product inside or close to a blood vessel, leading to its occlusion or compression, blocking the blood flow.If treated on time with an appropriate treatment, symptoms can be fully resolved without sequelae.If the vascular complication is not detected/diagnosed and treated timely, it can lead to a skin necrosis.The risk of such adverse reactions is mentioned in the instructions for use of teosyal products.
 
Event or Problem Description
This case occurred in the united states.According to the information received on 24-nov-2021, a patient was injected on (b)(6) 2021 with a rha 2 product to the forehead.On an unknown exact date, between (b)(6) 2021, the patient presented with a vascular occlusion.Additionally, the physician noticed black and pink discoloration as well as some blistered looking tissue, from the middle third of her forehead going up to the hairline.As corrective treatments, the patient received antibiotics and steroids.At the time of this report, the events remained on going and no additional information was available.
 
Event or Problem Description
This case occurred in the united states.According to the information received on 24-nov-2021, a patient was injected on (b)(6) 2021 with a rha 2 product to the forehead.On an unknown exact date, between (b)(6) 2021 and 21-nov-2021, the patient presented with a vascular occlusion.Additionally, the physician noticed black and pink discoloration as well as some blistered looking tissue, from the middle third of her forehead going up to the hairline.As corrective treatments, the patient received antibiotics and steroids.As corrective treatments, the patient received antibiotics and steroids.Despite several attempts to follow up, no further information could be obtained.
 
Additional Manufacturer Narrative

Brand Name
TEOSYAL RHA 2
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
TEOXANE SA
105 rue de lyon
geneva, 1203
SZ  1203
Manufacturer Contact
ornella fauconnot
105 rue de lyon
geneva, 1203
SZ   1203
MDR Report Key13078064
Report Number3005975625-2021-00714
Device Sequence Number14948513
Product Code LMH
UDI-Device Identifier07640173230021
UDI-Public07640173230021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRHA® 2 (1ML)
Device Catalogue Number940007
Device Lot NumberTP30L-210916B0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date12/23/2021
Supplement Report FDA Received Date02/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale